American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(15A39) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Uwe Franz, Fumio Hiai and Éric Ricard. Higher order extension of L\"owner's theory: Operator $k$-tone functions. Trans. Amer. Math. Soc. 366 (2014) 3043-3074.
Abstract, references, and article information   
View Article: PDF

[2] Mitsuru Uchiyama. Operator monotone functions, positive definite kernels and majorization. Proc. Amer. Math. Soc. 138 (2010) 3985-3996. MR 2679620.
Abstract, references, and article information   
View Article: PDF

[3] Philip Scowcroft. Nonnegative solvability of linear equations in certain ordered rings. Trans. Amer. Math. Soc. 358 (2006) 3535-3570. MR 2218988.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] C. C. Brown. The use of extended valued normal forms in removing a boundedness condition on an operator inequality . Proc. Amer. Math. Soc. 103 (1988) 669-678. MR 947638.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Robert C. Thompson. An inequality for invariant factors . Proc. Amer. Math. Soc. 86 (1982) 9-11. MR 663854.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Dinakar Ramakrishnan. A regulator for curves via the Heisenberg group. Bull. Amer. Math. Soc. 5 (1981) 191-195. MR 621888.
Abstract, references, and article information   
View Article: PDF

[7] Joachim von zur Gathen and Malte Sieveking. A bound on solutions of linear integer equalities and inequalities . Proc. Amer. Math. Soc. 72 (1978) 155-158. MR 0500555.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Abraham Berman. Consistency of linear inequalities over sets . Proc. Amer. Math. Soc. 36 (1972) 13-17. MR 0309967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] I. J. Schoenberg. On finite-rowed systems of linear inequalities in infinitely many variables. II . Trans. Amer. Math. Soc. 35 (1933) 452-478. MR 1501695.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] I. J. Schoenberg. On finite-rowed systems of linear inequalities in infinitely many variables . Trans. Amer. Math. Soc. 34 (1932) 594-619. MR 1501652.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Joseph Miller Thomas. The condition for an orthonomic differential system . Trans. Amer. Math. Soc. 34 (1932) 332-338. MR 1501640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Ruth Wyckliffe Stokes. A geometric theory of solution of linear inequalities . Trans. Amer. Math. Soc. 33 (1931) 782-805. MR 1501616.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1